On extremal solutions of martingale problems
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 13 (1980) no. 1, p. 95-164
@article{ASENS_1980_4_13_1_95_0,
     author = {Stroock, D. W. and Yor, Marc},
     title = {On extremal solutions of martingale problems},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 13},
     number = {1},
     year = {1980},
     pages = {95-164},
     doi = {10.24033/asens.1378},
     zbl = {0447.60034},
     mrnumber = {82b:60051},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1980_4_13_1_95_0}
}
Stroock, D. W.; Yor, M. On extremal solutions of martingale problems. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 13 (1980) no. 1, pp. 95-164. doi : 10.24033/asens.1378. http://www.numdam.org/item/ASENS_1980_4_13_1_95_0/

[1] R. Douglas, On Extremal Measures and Subspace Density (Michigan Math. J., Vol. 11, 1964, pp. 644-652). | MR 32 #2894 | Zbl 0121.33102

[2] N. Krylov, The Selection of a Markov Process from a Markov System of Processes (Izv. Akad. Nauk., Vol. 38, 1973, pp. 228-248). | MR 49 #9945

[3] P. A. Meyer, Démonstration probabiliste de certaines inégalités de Littlewood-Paley, exposé II (l'opérateur carré du champ) [Séminaire de Probabilités X (Lecture Notes in Maths, No. 511, Springer, 1976)]. | Numdam | MR 58 #18751a | Zbl 0332.60032

[4] D. Stroock, Diffusion Processes Associated with Lévy Generators (Z. für Wahr., Vol. 32, 1975, pp. 209-244). | MR 55 #6587 | Zbl 0292.60122

[5] H. Kunita and S. Watanabe, On Square Integrable Martingales (Nagoya Math. J., Vol. 30, 1967, pp. 209-245). | MR 36 #945 | Zbl 0167.46602

[6] M. Capon, Densité des fonctions affines continues sur un convexe compact dans un espace Lp [Séminaire Choquet (Initiation à l'Analyse) 1970-1971]. | Numdam

[7] J. P. Roth, Opérateurs dissipatifs et semi-groupes dans les espaces de fonctions continues (Ann. Inst. Fourier, Vol. 26, No. 4, 1976, pp. 1-97). | Numdam | MR 56 #6467 | Zbl 0331.47021

[8] E. B. Dynkin, Infinitesimal Operators of Markov Processes (Th. Proba. Appl., Vol. I, 1956, pp. 34-53). | MR 19,691h | Zbl 0073.34901

[9] I. Girsanov, An Example of Non-Uniqueness of a Solution of Ito's Stochastic Equation. (Th. Proba. App, Vol. 7, 1962, pp. 336-342). | Zbl 0121.35103

[10] D. Stroock and S. Varadhan, Diffusion Processes with Boundary conditions (Comm. Pure Appl. Math, Vol. XXIV, 1971, pp. 147-225). | MR 43 #2774 | Zbl 0227.76131

[11] D. Stroock and S. Varadhan, On Degenerate Elliptic-Parabolic Operators of Second Order and their Associated Diffusions (Comm. Pure Appl. Math, Vol. XXV, 1972, pp. 651-713). | MR 52 #8651 | Zbl 0344.35041

[12] S. Watanabe and T. Yamada, On the Uniqueness of Solutions of Stochastic Differential Equations (J. Math. Kyoto Univ., Vol. 11, 1971, pp. 155-167). | MR 43 #4150 | Zbl 0236.60037

[13] J. Jacod, A General Theorem of Representation for Martingales (Proc. of Symp. in Pure Maths., Vol. XXXI, 1977). | MR 56 #1447 | Zbl 0362.60068

[14] J. Jacod and M. Yor, Étude des solutions extrémales, et représentation intégrale des solutions pour certains problèmes de martingales (Z. für Wahr, Vol. 38, 1977, pp. 83-125). | MR 56 #3940 | Zbl 0346.60032

[15] M. Yor, Convergence de martingales dans L¹ et dans H¹ (C. R. Acad. Sc., Paris, t. 286, 1978, pp. 571-573). | MR 81e:60054 | Zbl 0382.60049

[16] M. Yor, Sous-espaces denses dans L¹ ou H¹, et représentation des martingales [Séminaire Strasbourg-XII (Lect. Notes in Maths, No. 649, 1978)]. | Numdam | MR 80m:60060 | Zbl 0391.60046

[17] V. Beneš, Non Existence of Strong Nonanticipating Solutions to Stochastic DEs ; Implications for Functional DEs, Filtering and Control, 1977 (to appear).

[18] K. Dambis, On the Decomposition of Continuous Sub-Martingales (Teo. Verojatnost., Vol. 10, 1965, pp. 438-448). | MR 34 #2052 | Zbl 0141.15102

[19] L. Dubins and G. Schwarz, On Continuous Martingales (Proc. Nat. Sc. U.S.A., Vol. 53, 1965, pp. 913-916). | MR 31 #2756 | Zbl 0203.17504

[20] L. Dubins and G. Schwarz, On Extremal Martingale Distributions (Proc. 5th Berkeley Symp. Math. Stat. Prob., Univ. Cal. II, part I, 1967, pp. 295-299). | MR 35 #7388 | Zbl 0233.60045

[21] L. Dubins, Private communication.

[22] R. Getoor and M. Sharpe, Conformal Martingales (Invent. Math., 16, 1972, pp. 271-308). | MR 46 #4603 | Zbl 0268.60048

[23] I. Girsanov, On Transforming a Certain Class of Stochastic Processes by Absolutely continuous substitution of measures (Teo. Verojat. i Prim., Vol. 5, 1960, pp. 285-301). | MR 24 #A2986 | Zbl 0100.34004

[24] J. Jacod and J. Memin, Caractéristiques locales, et conditions de continuité absolue pour les semi-martingales (Z. für Wahr, Vol. 35, 1976, pp. 1-36). | MR 54 #6264 | Zbl 0315.60026

[25] N. Kazamaki, Changes of Time, Stochastic Integrals, and Weak Martingales (Z. für Wahr, Vol. 22, 1972, pp. 25-32). | MR 46 #10064 | Zbl 0213.19304

[26] H. Kunita, Non Linear Filtering for the System with General Noise (Lect. Notes in Control Theory, Vol. 16, Springer-Verlag, 1979). | MR 81g:60038 | Zbl 0429.93060

[27] D. Lane, On the Fields of Some Brownian Martingales (Annals of Probability, Vol. 6, 1978, No. 3, pp. 499-508). | MR 58 #3020 | Zbl 0391.60045

[28] R. Lipcer and A. Shyriaev, Statistics of Random Processes, I. General Theory (Applications of Mathematics, vol. 5, Springer-Verlag, 1977). | Zbl 0364.60004

[29] B. Tsirel'Son, An Example of a Stochastic Differential Equation Having no Strong Solution (Teo. Verojatnost. i Prim., Vol. 20, 1975, pp. 427-430.). | Zbl 0353.60061

[30] E. Wong and J. Van Schuppen, Transformation of Local Martingales under a Change of Law (Ann. Probability, Vol. 2, 1974, pp. 879-888). | MR 50 #11426 | Zbl 0321.60040

[31] Ch. Yoeurp and M. Yor, Espace orthogonal à une semi-martingale ; applications, 1977 (to appear).

[32] M. Yor, Sur l'étude des martingales continues extrémales (Stochastics, Vol. 2, 1979, pp. 191-196). | MR 81c:60065 | Zbl 0409.60043

[33] D. Stroock and M. Yor, Some Remarkable Martingales, in preparation.

[34] A. Zvonkin, A Transformation of the Phase Space of a Diffusion Process That Removes the Drift (Math. U.S.S.R. Sb., Vol. 22, 1974, pp. 129-149). | MR 49 #1586 | Zbl 0306.60049

[35] H. Kunita, Absolute Continuity of Markov Processes and Extended Generators (Nagoya Math. J., Vol. 36, 1969, pp. 1-26). | MR 40 #3626 | Zbl 0186.51203

[36] C. Dellacherie and Ch. Stricker, Changements de temps et intégrales stochastiques [Séminaire Probas, Strasbourg-XI (Lect. Notes in Maths, No. 581, Springer, 1977)]. | Numdam | MR 56 #16786 | Zbl 0369.60067

[37] D. Lepingle, P. A. Meyer and M. Yor, Extrémalité et remplissage de tribus pour certaines martingales discontinues (Séminaire Probas XIV, Springer, 1980).

[38] J. Auerhan, D. Lepingle and M. Yor, Construction d'une martingale réelle continue, de filtration naturelle donnée (Séminaire Probas XIV, Springer, 1980). | Numdam | MR 82e:60076 | Zbl 0432.60056